# SDR DALA2022042102809

- Difficulty date: April 19, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,908 hours, 18,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 ER/A 574132-14AD TEMP REPAIR WAS ACCOMPLISHED ON A/C 178 IN THE LH WING SKIN AT STR L-6.5 BETWEEN WSTA 990 AND 1018. CORRECTIVE ACTION: ACCOMPLISH ER/A 574132-14AD REV. A SECTION III PRIOR TO 6,000 CYCLES OR 18,000 FLIGHT HOURS AFTER SECTION I REPAIR (2202463)
